# SDR SWAA2025040721301

- Difficulty date: April 2, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 58,400 hours, 35,305 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Burned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT CRUISE; A NOTICEABLE ELECTRICAL SMELL WAS NOTICED THROUGHOUT ENTIRE PLANE. SHORTLY AFTER; TRANSFER BUS LIGHT ILLUMINATED; FOLLOWED BY SOURCE OFF LIGHT; FOLLOWED BY DRIVE LIGHT - ALL CHECKLISTS WERE FOLLOWED AND COMPLIED WITH<[01] WHILE PERFORMING FIM TASK 05-51-56-200-801 SMOKE OR FUMES IN CABIN (CONDITIONAL INSPECTION); ISOLATED THE SMELL TO THE EE COMPARTMENT. FOUND #2 GCU FAILED WITH EXTREME BURNED ELECTRICAL SMELL. CHANGED #2 GCU PER 24-21-81 AMM. OPS CHECK NORMAL NO FAULTS FOUND.;[02] CORRECTED VALUES.
